RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 13, Issue 4(82)  


On the definition of an algorithm
A. N. Kolmogorov, V. A. Uspenskii
3
A priori estimates in $L_p$ and generalized solutions of elliptic equations and systems
A. I. Koshelev
29
Generalized solvable and generalized nilpotent groups
B. I. Plotkin
89

Scientific notes and problems
Topology and geometry of a space of imaginary anamorphosis
I. A. Vil'ner
173
On unconditional bases in $L^p$ ($p>1$) spaces
V. F. Gaposhkin
179
Estimates of trigonometric sums and their applications
N. M. Korobov
185
Reduction of a non-selfadjoint operator with continuous spectrum to diagonal form
L. A. Sakhnovich
193
Branching of solutions of non-linear equations in Banach space
V. A. Trenogin
197
On a class of regular systems of partial differential equations
S. D. Èidel'man
205

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
211

Letters to the Editor
Letter to the Editor
A. V. Bitsadze
232
Errata
I. Ts. Gokhberg, M. G. Krein
232
Errata
D. L. Berman
233
Letter to the Editor
M. S. Brodskii, M. S. Livshits
233
Corrections
Ya. S. Bugrov
234
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019